RUS  ENG JOURNALS   PEOPLE   ORGANISATIONS   CONFERENCES   SEMINARS   VIDEO LIBRARY   PACKAGE AMSBIB
General information
Latest issue
Archive

Search papers
Search references

RSS
Latest issue
Current issues
Archive issues
What is RSS



Dokl. Akad. Nauk:
Year:
Volume:
Issue:
Page:
Find






Personal entry:
Login:
Password:
Save password
Enter
Forgotten password?
Register


Dokl. Akad. Nauk SSSR, 1965, Volume 165, Number 1, Pages 24–27 (Mi dan31753)  

This article is cited in 2 scientific papers (total in 2 papers)

MATHEMATICS

A priori estimates and solvability of general boundary problems for general elliptic systems with discontinuous coefficients

N. V. Zhitarashu

Voronezh Polytechnic Institute

Full text: PDF file (404 kB)

Bibliographic databases:
UDC: 517.946
Presented: И. Н. Векуа
Received: 25.03.1965

Citation: N. V. Zhitarashu, “A priori estimates and solvability of general boundary problems for general elliptic systems with discontinuous coefficients”, Dokl. Akad. Nauk SSSR, 165:1 (1965), 24–27

Citation in format AMSBIB
\Bibitem{Zhi65}
\by N.~V.~Zhitarashu
\paper A priori estimates and solvability of general boundary problems for general elliptic systems with discontinuous coefficients
\jour Dokl. Akad. Nauk SSSR
\yr 1965
\vol 165
\issue 1
\pages 24--27
\mathnet{http://mi.mathnet.ru/dan31753}
\mathscinet{http://www.ams.org/mathscinet-getitem?mr=0211049}
\zmath{https://zbmath.org/?q=an:0144.14802}


Linking options:
  • http://mi.mathnet.ru/eng/dan31753
  • http://mi.mathnet.ru/eng/dan/v165/i1/p24

    SHARE: VKontakte.ru FaceBook Twitter Mail.ru Livejournal Memori.ru


    Citing articles on Google Scholar: Russian citations, English citations
    Related articles on Google Scholar: Russian articles, English articles

    This publication is cited in the following articles:
    1. Ya. A. Roitberg, Z. G. Sheftel, “A theorem on homeomorphisms for elliptic systems and its applications”, Math. USSR-Sb., 7:3 (1969), 439–465  mathnet  crossref  mathscinet  zmath
    2. A. I. Kokorin, A. G. Pinus, “Decidability problems of extended theories”, Russian Math. Surveys, 33:2 (1978), 53–96  mathnet  crossref  mathscinet  zmath
  • Number of views:
    This page:39
    Full text:19

     
    Contact us:
     Terms of Use  Registration  Logotypes © Steklov Mathematical Institute RAS, 2019